Salbutamol related pain?

I have been wondering about this for a while, just never posted as I never really got around to it. I have been getting a lot of pain around the base of my chest for a long time now, some parts of it are pretty much solid as a rock, others are so tender that even the slightest touch will have me howling like an injured animal.

I spoke to my GP about the pain and he said that sometimes Salbutamol can cause pains when it is used to much. Now, today, I have only had a small amount (for me) and the pain is actually worse than ever. Any ideas on this one, or is a chat with GP on the cards again?

2 Replies

  • i think you probably need to see your GP again to be honest, just to be on the safe side i think..

    for me pains like that tend to be muscle pains caused by coughing. dont know if that is the type of pain you are referring to though...?

    Lizzie xxx

  • Hya,

    I get same kind of thing, not quite pain, more like really tender.

    I asked my doc about it [when i had a great doc who listened & discussed any probs i had]

    He said it happens as result of coughing a lot.

    Think you should see gp just to be sure though.

    My new docs not as approachable i think is polite way to put it.

    Keep well,


You may also like...